# SDR SWAA2024082609176

- Difficulty date: July 3, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Component: Vapor Barrier, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS663 LBL52 AND WL160 CENTER WING BOX 2024-420712<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: 15120589 DUE DATE: 13-FEB-24.;[02] CORRECTED STEP 1 TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 07-NOV-24.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: JAN-25-2025;[04] TOOL USED: SCALE P/N: CR5200 S/N: 8342514502 DUE DATE: 22-FEB-25;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733; DUE DATE: 25-JAN-25.;[06] TOOL USED ON STEP 12 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811 DUE DATE: 11-JAN-25;[07] STEP 3 ENTERED IN ERROR; CORRECT STEP: TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: JAN-25-25.;[08] STEP 7 ENTERED IN ERROR; CORRECT STEP: TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25-JAN-25.;[09] REPAIRED VAPOR BARRIER LOCATED BS663 LBL52 AND WL160 CENTER WING BOX IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[10] TASK COMPLETED. RII COMPLETED.
